MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ECHELON CIRCULAR; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. ECHELON CIRCULAR; STAPLE, IMPLANTABLE
Catalog Number CDH29P
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury

Brand Name
ECHELON CIRCULAR
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50572057
Report Number3005075853-2026-07369
Device Sequence Number9872636
Product Code GDW
UDI-Device Identifier10705036015383
UDI-Public10705036015383
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K163523
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDH29P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown